Venous thromboembolism and mortality associated with recombinant erythropoietin and darbepoetin administration for the treatment of cancer-associated anemia Review uri icon

Overview

MeSH Major

  • Anemia
  • Erythropoietin
  • Hematinics
  • Neoplasms
  • Venous Thromboembolism

abstract

  • Erythropoiesis-stimulating agent administration to patients with cancer is associated with increased risks of VTE and mortality. Our findings, in conjunction with basic science studies on erythropoietin and erythropoietin receptors in solid cancers, raise concern about the safety of ESA administration to patients with cancer.

publication date

  • February 27, 2008

Research

keywords

  • Review

Identity

Language

  • eng

Digital Object Identifier (DOI)

  • 10.1001/jama.299.8.914

PubMed ID

  • 18314434

Additional Document Info

start page

  • 914

end page

  • 24

volume

  • 299

number

  • 8